# SDR HALA0400278

- Difficulty date: February 26, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Engine: Rroyce BR700710A110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991183915
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A CHECK, TWO CRACKS MEASURING 2.0 INCHES AND 1.5 INCHES WERE FOUND ON THE CANTED FRAME REAR SPAR BULKHEAD AT STA 1178.225 AT LONGERON 17L, IN THE CAPS FORWARD FLANGE.  REPAIR IN WORK.
